# SDR ASAA2023021341930

- Difficulty date: February 13, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N978AK
- Make and model: Boeing 737-9
- Aircraft serial: 43348
- Aircraft time: 2,221 hours, 647 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AMBER "MAINT "LIGHT. GROUNDED - YES. PERFORMED FAULT INTEGRATION IAW B737-9 AMM 31-69-00-750-801 FOUND INACTIVE MAINTENANCE MESSAGE 73-45001 AND 73-45031 PERFORMED B737-9 IFIM G73-00-00-810-A78 CONFIRMED FAULTS WERE INTERMITTENT . ERASED LATCHED MESSAGES AS REGD IAW IFIM G73-20-00-810-869. MAINTENANCE LIGHT EXTINGUISHED.
